Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 57, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 15, 2023, 8:48 PM CDT for Cooke County, Grayson County, Texas. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2023, 8:48 PM CDT (01:48 UTC)
- Expired
- Jun 15, 2023, 9:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Cooke County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 119 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:49 PM CDT | HAIL 1.5 | 3 W Southmayd, TX | fire chief reports ping pong size hail on old southmayd road south of highway 56. time estimated by radar. |
| Jun 15, 8:53 PM CDT | TSTM WND DMG | 3 W Southmayd, TX | Power lines down on highway 56 in Southmayd. Time estimated by radar. |
| Jun 15, 9:04 PM CDT | HAIL 1 | 1 W Sadler, TX | HAM reports quarter size hail 1 mile west of Sadler, 1 mile north of 82. |
| Jun 15, 9:31 PM CDT | TSTM WND DMG | 3 Ssw Sherman, TX | EM reports 2ft tree down on house west of FM1417 in Sherman. Time estimated by radar. |
| Jun 15, 9:36 PM CDT | HAIL 1.75 | 3 S Howe, TX | Emergency manager reports golfball size hail between Howe and Van Alstyne, TX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 3:45 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 7112 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
890
WFUS54 KFWD 160148
TORFWD
TXC097-181-160230-
/O.NEW.KFWD.TO.W.0057.230616T0148Z-230616T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
848 PM CDT Thu Jun 15 2023
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
East central Cooke County in north central Texas...
Southern Grayson County in north central Texas...
* Until 930 PM CDT.
* At 848 PM CDT, two severe thunderstorms capable of producing a
tornado were located near Whitesboro to near Dorchester, moving
southeast at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Dorchester around 855 PM CDT.
Howe around 900 PM CDT.
Gunter around 915 PM CDT.
Van Alstyne around 930 PM CDT.
Other locations impacted by these tornadic storms include Dixie,
Ethel, Cannon, Luella, Southmayd, White Mound, Woodbine, Sadler,
Farmington and Elmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3360 9708 3340 9659 3342 9647 3357 9652
3376 9702
TIME...MOT...LOC 0148Z 301DEG 29KT 3365 9693 3357 9673
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
921 follow-up statement
911
WWUS54 KFWD 160209
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
909 PM CDT Thu Jun 15 2023
TXC097-160219-
/O.CAN.KFWD.TO.W.0057.000000T0000Z-230616T0230Z/
Cooke TX-
909 PM CDT Thu Jun 15 2023
...THE TORNADO WARNING FOR EAST CENTRAL COOKE COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.
LAT...LON 3353 9692 3370 9685 3357 9652 3342 9647
3340 9659
TIME...MOT...LOC 0209Z 277DEG 36KT 3358 9672 3355 9658
$$
TXC181-160230-
/O.CON.KFWD.TO.W.0057.000000T0000Z-230616T0230Z/
Grayson TX-
909 PM CDT Thu Jun 15 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTHERN
GRAYSON COUNTY...
At 909 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Dorchester to near
Howe, moving east at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These tornadic storms will remain over mainly rural areas of southern
Grayson County, including the following locations... Ethel, Cannon,
Luella, Southmayd, White Mound, Sadler, Farmington and Elmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3353 9692 3370 9685 3357 9652 3342 9647
3340 9659
TIME...MOT...LOC 0209Z 277DEG 36KT 3358 9672 3355 9658
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
BarnesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 15, 7:26 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 15, 7:26 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 726 PM CDT Thu Jun 15 2023 ...New Aviation, Short Term... .SHORT TERM... /NEW/ Update: Cumulus along the dryline has vanished within the past couple of hours, essentially ending the potential for new discrete thunderstorm development across our western zones the remainder of this evening. The main area of concern for severe convection is our north/northeast counties, particularly northeast of the DFW Metroplex, as a right-moving supercell cluster arrives from Oklahoma. This activity is capable of all severe hazards, and should be able to survive into the late evening/overnight period as it rides southeastward along a surface instability gradient. Locations roughly along and north of a Denton to Canton line in particular should remain vigilant the rest of this evening. Farther to the south in Central Texas, isolated storms were able to develop on the dryline in conjunction with daytime heating, but have since begun to weaken. Largely expect this trend to continue the next couple of hours with overnight convective potential remaining confined to North Texas. The Heat Advisory configuration remains unchanged with this update, but a small upgrade to Excessive Heat Warning in parts of Central Texas may be necessary for tomorrow afternoon in subsequent forecasts. -Stalley Previous Discussion: /Through Tomorrow/ Another round of strong to severe thunderstorms are expected this afternoon and evening, mainly across North Texas and portions of the Big Country. All hazards will be possible, including very large hail, damaging wind gusts greater than 70-80 MPH, and isolated tornadoes. Low-level moisture continues to increase across the region this afternoon in response to an approaching shortwave and attendant surface low near the Panhandles, with surface dew points ranging from the mid 60s along the Red River to upper 70s across Central Texas. The attendant dryline will set up just west of the CWA this afternoon, and discrete thunderstorms are expected to develop along this boundary across the Big Country and north of the Red River after 3-4PM. The environment ahead of this boundary will be characterized by 50-60 knots of deep layer shear, 7-8 C/km lapse rates, and MLCAPE values upwards of 4500 J/kg. Isolated discrete thunderstorms that are able to develop along the dryline will quickly become severe in this environment, with a threat for very large hail, damaging wind gusts, and isolated tornadoes. As the evening progresses, these thunderstorms will grow upscale into a complex of strong to severe thunderstorms with a threat for all modes of severe weather. As this complex surges east, wind gusts upwards of 70-80 MPH will be possible. This threat will mainly be confined to North Texas along and north of the I-20 corridor, but we cannot rule out thunderstorms further south across Central Texas. Most activity should exit the region after midnight. In addition to the severe weather potential, the other main weather headline is the return of the oppressive summer heat for portions of North and Central Texas. High temperatures this afternoon and tomorrow afternoon will rise above the century mark, while most of North Texas remains in the mid to upper 90s. However, the combination of hot temperatures and high humidity will result in heat index values ranging from 105 to 110 degrees each afternoon along and south of the I-20 corridor, including the DFW Metroplex. Remember to take frequent breaks in the shade or indoors if you're spending time outdoors and stay hydrated to reduce the risk of any heat related illnesses. Garcia && .LONG TERM... /Issued 307 PM CDT Thu Jun 15 2023/ /Saturday and Beyond/ Before the focus completely shifts away from thunderstorms and toward the incoming early summer heatwave, late Saturday will feature one more shot of isolated to scattered thunderstorms across portions of North and Central Texas. A dryline is expected to mix toward our Big Country counties Saturday afternoon and may provide the focus for isolated thunderstorm development. Additionally, a complex of thunderstorms may develop over portions of Oklahoma Saturday afternoon in the vicinity of greater synoptic-scale lift associated with a rapidly-progressing shortwave on the northern periphery of a building mid-level ridge. This complex may push into portions of North Texas later Saturday evening into Saturday night. Steep mid-level lapse rates, strong instability, and sufficient wind shear will increase the potential for a few strong to severe thunderstorms late Saturday evening into Saturday night. The building heat will become the main story toward the end of this weekend and into next week as an anomalously strong ridge develops over the Southern Plains. In fact, forecasted 500mb heights over North and Central Texas are expected to approach and possibly exceed 90th Percentile climatology, especially in the Monday- Wednesday time frame. As such, 24-27 degreeC 850mb temperatures (approaching maximum sounding climatology!) will likely advect over the region by early next week. This will lead to afternoon highs in the mid-90s to near 100 degrees this weekend with temperatures climbing into the upper 90s to mid-100s by midweek next week. DFW is currently forecast to reach the century mark on Tuesday. This would be about one and half weeks before the average first 100 degree day, again highlighting the anomalous nature of this early summer heatwave. Dewpoints in the upper 60s to mid 70s will promote heat indices in the 105 to 110 degree range through the long-term. As such, the Heat Advisory was extended into Saturday evening and will likely be extended further in future forecast updates. Upgrades to excessive heat headlines will also be possible in future updates. It is important to take the proper precautionary measures to avoid heat-related illnesses this weekend and into next week. Remain hydrated and try to stay indoors if possible. If you must be outside, wear light-colored, loose-fitting clothing and take frequent breaks in the shade. Remember to check up on your friends and family members who may be more vulnerable to the heat, especially children and the elderly. Unfortunately, the oppressive summer heat looks to continue beyond the 7-day forecast period and into the end of June. GEFS/ECMWF temperatures anomalies highlight warmer than average temperatures through the end of June, lining up quite well with the Climate Prediction Center's 8-14 Day Temperature Outlook. Langfeld && .AVIATION... /NEW/ /00z TAFs/ D10 is positioned between ongoing thunderstorm activity along the Red River and more isolated storms to the south in Central Texas. The potential for storms immediately at the TAF sites has decreased since dryline thunderstorm development has remained rather isolated. The main threat for convective impacts at Metroplex TAF sites will be in a few hours as a supercell cluster along the TX/OK border dives southeastward. Even if this does not affect the TAF sites directly, prolonged impacts to cornerposts and northbound traffic can be expected through ~03z. Otherwise, VFR will prevail with perhaps a few hours of MVFR cigs near 2 kft tomorrow morning. Some minor visibility reductions are also possible at all TAF sites, which would probably be borderline VFR/MVFR. A south wind will prevail until the arrival of a surface trough shifts winds to northerly around midday tomorrow. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 73 94 75 96 76 / 30 5 0 10 20 Waco 75 101 75 99 76 / 30 5 0 5 10 Paris 68 89 71 92 71 / 80 10 5 5 40 Denton 69 93 71 96 72 / 50 5 0 10 20 McKinney 69 91 72 94 74 / 80 5 0 10 20 Dallas 73 96 75 98 76 / 30 5 0 10 20 Terrell 72 93 73 95 75 / 50 5 0 5 20 Corsicana 76 98 76 96 78 / 30 5 0 5 10 Temple 77 104 76 99 76 / 30 5 5 5 10 Mineral Wells 69 94 71 98 73 / 20 0 0 5 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT Saturday for TXZ118>123-132>135- 143>148-156>162-174-175. &&
Hazardous weather outlook, Jun 15, 8:05 PM CDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 805 PM CDT Thu Jun 15 2023 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-162330- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 805 PM CDT Thu Jun 15 2023 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Severe thunderstorms will continue late this evening and tonight mainly across North and Northeast Texas. Large hail and damaging wind gusts are the main threats, but a tornado or two can't be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional storms will be possible Saturday evening and overnight. There is a threat for a few severe storms mainly across North Texas. The Heat Advisory will continue into the weekend, signifying the continued threat for heat related illnesses if precautions are not taken. Make sure to drink plenty of water, wear light colored clothing and take frequent breaks if working outside. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested later this afternoon and evening.
In the hours before
Local storm report, Jun 15, 7:22 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
722 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Hail 9 N Lindsay 33.77N 97.24W
06/15/2023 E1.75 inch Cooke TX Emergency Mngr
EM reported golfball size hail at West Moss
Lake. Time estimated by radar.
&&Local storm report, Jun 15, 8:17 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
817 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Tstm Wnd Dmg 1 ENE Gainesville 33.64N 97.13W
06/15/2023 Cooke TX Emergency Mngr
roof off building and power lines down just
east of grand avenue on us-82 in
gainesville. time estimated by radar.
&&Local storm report, Jun 15, 8:29 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
829 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM Hail 3 S Ringgold 33.78N 97.95W
06/15/2023 E1.00 inch Montague TX Fire Dept/Rescue
Quarter size hail reported in Ringgold by
vfd.
&&Local storm report, Jun 15, 8:40 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
840 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM Hail 8 N Callisburg 33.82N 97.02W
06/15/2023 E1.00 inch Cooke TX Emergency Mngr
Quarter size hail reported 8 miles north of
Callisburg.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:04 PM CDT | Tornado Warning | FWD | Cooke | 41 min |
| Jun 15, 7:34 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 56 min |
| Jun 15, 7:43 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 47 min |
| Jun 15, 8:16 PM CDT | Tornado Warning | FWD | Montague | 44 min |
| Jun 15, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 61 min |
| Jun 15, 8:56 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Jun 15, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 61 min |
| Jun 15, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson | 62 min |
| Jun 15, 9:28 PM CDT | Tornado Warning | FWD | Collin, Fannin, Grayson | 47 min |
| Jun 15, 9:37 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 2 hr |
| Jun 15, 9:37 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 53 min |
| Jun 15, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt, Rockwall | 62 min |
| Jun 15, 10:13 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 62 min |
| Jun 15, 10:14 PM CDT | Tornado Warning | FWD | Collin, Fannin, Grayson, Hunt | 46 min |
| Jun 15, 10:24 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 36 min |
| Jun 15, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Lamar | 34 min |
| Jun 15, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 62 min |
| Jun 15, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 64 min |
| Jun 15, 10:51 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 54 min |
| Jun 15, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Delta, Hopkins, Hunt, Kaufman and 4 more | 63 min |
| Jun 15, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Fannin, Grayson, Hunt | 39 min |
| Jun 15, 11:01 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 14 min |
| Jun 15, 11:33 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 57 min |
| Jun 15, 11:39 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 21 min |
| Jun 15, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 47 min |
| Jun 15, 11:49 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 41 min |
| Jun 15, 11:53 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Rains, Van Zandt | 52 min |
| Jun 16, 12:11 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 37 min |
| Jun 16, 12:13 AM CDT | River Flood Warning | FWD | Hunt | 39 hr |
| Jun 16, 12:31 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 59 min |
| Jun 16, 12:38 AM CDT | Excessive Heat Warning | FWD | Anderson, Bell, Coryell, Falls, Freestone, Henderson and 7 more | 67 hr |
| Jun 16, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 73 min |
| Jun 16, 1:22 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains, Van Zandt | 68 min |
| Jun 16, 2:00 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 60 min |
| Jun 16, 2:09 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 51 min |
| Jun 16, 3:00 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Kaufman, Rains, Van Zandt | 60 min |
| Jun 16, 3:21 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 54 min |
| Jun 16, 4:10 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson, Van Zandt | 65 min |
| Jun 16, 6:00 PM CDT | Special Weather Statement | FWD | McLennan | 30 min |
| Jun 16, 6:06 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 54 min |
| Jun 16, 6:08 PM CDT | Special Weather Statement | FWD | Lampasas | 37 min |
| Jun 16, 6:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 62 min |
| Jun 16, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 65 min |
| Jun 16, 6:42 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 33 min |
| Jun 16, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 58 min |
| Jun 16, 6:49 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 56 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.